Skip to main content

Cohomology and Singularities

Searching for OpenAIRE data...

Publications

Macaulayfication of Noetherian schemes

Author(s): Kęstutis Česnavičius
Published in: Duke Mathematical Journal, -1/-1, 2021, ISSN 0012-7094
Publisher: Duke University Press
DOI: 10.1215/00127094-2020-0063

Grothendieck�Lefschetz for vector bundles

Author(s): Kestutis Cesnavicius
Published in: Algebraic Geometry, 2020, Page(s) 503-511, ISSN 2214-2584
Publisher: Foundation Compositio Mathematica
DOI: 10.14231/ag-2020-016

Grothendieck-Serre in the quasi-split unramified case

Author(s): Kęstutis Česnavičius
Published in: Forum of Mathematics, Pi, 10, 2022, Page(s) e9, ISSN 2050-5086
Publisher: Cambridge University Press
DOI: 10.1017/fmp.2022.5

Problems about torsors over regular rings (with an appendix by Yifei Zhao)

Author(s): Kęstutis Česnavičius
Published in: Acta Mathematica Vietnamica, 47, 2022, Page(s) 39-107, ISSN 0251-4184
Publisher: Springer Verlag
DOI: 10.1007/s40306-022-00477-y